# SDR A6WA20121114592

- Difficulty date: November 9, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 21,943 hours, 21,122 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Punctured
- Location: Rt Engine
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LOWER CORE COWL HAS DENT PUNCTURE ON INTERIOR SKIN PROTRUDING TO EXTERIOR.  COMPLIES WITH REO 601R-71-12-4140 REV A BY CUTTING REMOVING DAMAGE AND INSTALLING EXTERNAL DOUBLER.
